Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a minimax inequality of Ky Fan


Author: Chung Wei Ha
Journal: Proc. Amer. Math. Soc. 99 (1987), 680-682
MSC: Primary 47H10; Secondary 49A29, 49A40, 90C48
DOI: https://doi.org/10.1090/S0002-9939-1987-0877039-9
MathSciNet review: 877039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of a minimax inequality of Ky Fan is given. It is then used to generalize to the set-valued setting a fixed point theorem of Ky Fan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 49A29, 49A40, 90C48

Retrieve articles in all journals with MSC: 47H10, 49A29, 49A40, 90C48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877039-9
Article copyright: © Copyright 1987 American Mathematical Society